# SDR FDEA201107122666

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK LBL 45 HAS GOUGED LUG BETWEEN BS 418-440.  BLENDED GOUGE, FOUND TO BE OUT OF LIMITS IAW-SRM-53-00-52, FIG 101, DETAIL 1.   R & R SEAT TRACK IAW-SRM-51-40-025.
